Every week, we select a recently published Open Access article to feature. This week’s article is from the Journal of Time Series Analysis and studies the asymptotic behavior of bubble date estimators.
The article’s abstract is given below, with the full article available to read here.
Kurozumi, E. and Skrobotov, A. (2023), On the asymptotic behavior of bubble date estimators. J. Time Ser. Anal.. https://doi.org/10.1111/jtsa.12672
In this study, we extend the three-regime bubble model of Pang et al. (2021, Journal of Econometrics, 221(1):227–311) to allow the forth regime followed by the unit root process after recovery. We provide the asymptotic and finite sample justification of the consistency of the collapse date estimator in the two-regime AR(1) model. The consistency allows us to split the sample before and after the date of collapse and to consider the estimation of the date of exuberation and date of recovery separately. We have also found that the limiting behavior of the recovery date varies depending on the extent of explosiveness and recovering.More Details